# SDR UPS97822556

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, FLOORBEAM EXPANSION JOINT FITTING CRACKED WHERE ATTACHED TO SEAT TRA CK AFT ATTACH BOLT FS 759, RBL 24.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-3-0.
